# SDR AALA201710119040

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: D5211001003200
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR FAILED OPS CHECK.  REMOVED AND REPLACED THE ARM AND DISARM UNIT IAW AMM.
